Call: 9810155920

Your Message

Enter the Security Code

captcha

A - Z of Conditions

A

B

C

D

E

F

G

H

I

J

K

L

M

N

O

P

Q

R

S

T

U

V

W

Y

Z

Antibiotic-Associated Diarrhea

Treatment of Antibiotic-associated diarrhea

  • Homeopathic Treatment of Antibiotic-associated diarrhea
  • Acupuncture & Acupressure Treatment of Antibiotic-associated diarrhea
  • Psychotherapy Treatment of Antibiotic-associated diarrhea
  • Conventional / Allopathic Treatment of Antibiotic-associated diarrhea
  • Surgical Treatment of Antibiotic-associated diarrhea
  • Dietary & Herbal Treatment of Antibiotic-associated diarrhea
  • Other Treatment of Antibiotic-associated diarrhea

What is Antibiotic-associated diarrhea

Symptoms of Antibiotic-associated diarrhea

Causes of Antibiotic-associated diarrhea

Risk factors of Antibiotic-associated diarrhea

Complications of Antibiotic-associated diarrhea

Lab Investigations and Diagnosis of Antibiotic-associated diarrhea

Precautions & Prevention of Antibiotic-associated diarrhea

Treatment of Antibiotic-associated diarrhea

Homeopathic Treatment of Antibiotic Associated Diarrhea
Homeopathy improves immunity, natural beneficial flora as well as counters side effects of antibiotics. It treats the person as a whole. Treatment is constitutional. It means that homeopathic treatment focuses on the patient as a person, as well as his pathological condition. It balances the energy system, improves immunity and body functions. It naturally cures the root cause of disorder. Some common homeopathic medicines for antibiotic associated diarrhea are:
Carb V
Mag P
Nux V
Op
Sulph

Conventional / Allopathic Treatment of Antibiotic-associated diarrhea
If you experience colitis or pseudomembranous colitis, your doctor may recommend antibiotics to kill the bad bacteria causing your antibiotic-associated diarrhea.

– Dietary & Herbal Treatment of Antibiotic-associated diarrhea
• Drink plenty of fluids
• Avoid spicy, fatty or fried foods
• Avoid high-fiber foods such as beans, nuts and vegetables
• Eat several small meals, rather than a few large meals
• Choose soft, easy-to-digest foods

What is Antibiotic-associated diarrhea
Antibiotic-associated diarrhea is a side effect of taking antibiotics. It describes frequent, watery bowel movements that occur in response to medications used to treat bacterial infections (antibiotics).

Symptoms of Antibiotic-associated diarrhea
• More frequent bowel movements
• Fever
• Pus in your stool
• Bloody stools
• Abdominal pain
• Nausea

Causes of Antibiotic-associated diarrhea
Antibiotic-associated diarrhea occurs when antibacterial medications (antibiotics) upset the balance of good and bad bacteria in your gastrointestinal tract.

 Risk factors of Antibiotic-associated diarrhea
• Previously experienced antibiotic-associated diarrhea
• Surgery on your intestinal tract
• Age 65 or older
• Colon cancer or inflammatory bowel disease

Complications of Antibiotic-associated diarrhea
• Dehydration
• A hole in your bowel (bowel perforation)
• Toxic megacolon

 Diagnosis of Antibiotic-associated diarrhea
Diagnosis of Antibiotic-associated diarrhea involves the following tests:
• Medical history
• Analyze a stool sample

 Precautions & Prevention of Antibiotic-associated diarrhea
• Limit your antibiotic use and don’t use antibiotics unless you and your doctor feel they’re absolutely necessary.
• Tell your doctor if you’ve experienced antibiotic-associated diarrhea in the past.
• Consider probiotics if you’ve had antibiotic-associated diarrhea in the past.

For Treatment of Antibiotic-associated diarrhea in New Delhi Gurgaon Noida Faridabad NCR India or Online Treatment of Antibiotic-associated diarrhea Contact Us or Fill Up Form